# SDR SWAA2021081620280

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 950-995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SERVICE DOOR MOP SILL AT B.S. 950-995; R.B.L. 52; W.L. 208.1. / REMOVED AND INSTALLED NEW AFT SERVICE DOOR MOP SILL AT B.S. 907- BS 995; RBL 52 WL 208.1 ITEM #7530246 IAW SRM 51-40-02-0G-0; SRM 53-70-15-1A-1; SRM 53-70-15-01-1; SRM 51-40-05-0G-0; DWG# 147A8501 57319U 10-06-20
